# SDR DALA2015022601665

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HEATER BLANKET SURFACE AROUND ACCESS 1410C AT RT WING SETTLEMENT AREA OF SECONDARY ACCESS PANEL.  RT HEATER BLANKET PANEL WAS REPLACED IAW AMM 30-30-02.
